[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Number 1 (2-2017) ::
ijca 2017, 3(1): 8-11 Back to browse issues page
Evaluation of type I drug hypersensitivity reactions caused by chemotherapy in hospitalized children
Ahmad Bahrami *, Mohammad Faranoush, Alireza Ghanbarian
Allergist and Clinical Immunologist, Division of Allergy & Immunology , Ali- Asghar Hospital, Iran University of Medical Sciences, Tehran, Iran.
Abstract:   (50 Views)

Background and Objective: Type I drug hypersensitivity reactions causes immune responses that could endanger
life. Therefore this study was designed with the aim of evaluation and register reactions that caused by
chemotherapy in hospitalized children in Rasoul Akram Hospital in 2015.
Methods: This is a descriptive, cross sectional study. All statistical calculation was performed using the version
21 SPSS software. Significant level of tests was considered 0.05 (p <0.05).
Results: the incidence of hypersensitivity reactions in the study population is estimated to be 4.9%. The results also showed that men have been experiencing more hypersensitivity reactions.
Cancers such as ALL (29%), retinoblastoma (22.6%) neuroblastoma (19.4%) and brain tumor (12.9%) have been the highest among all kinds of treated cancers. Based on the severity of the reaction, nausea and abdominal cramps (41.9%), skin changes, including flushing, hives and pruritus (35.5%), skin and lips angioedema (22.6%) had the highest prevalence.
Conclusion: The results showed that in more than half of the studied samples hypersensitivity reaction started in less than 10 minutes after drug administration. Most drug reaction is to vincristine, cisplatin, methotrexate, AraC (cytarabine) and carboplatinum and the majority of reactions have occurred after phase3 of chemotherapy that is comparable with previous studies.

Keywords: Drug hypersensitivity reactions, Chemotherapy, Children
Full-Text [PDF 431 kb]   (21 Downloads)    
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami A, Faranoush M, Ghanbarian A. Evaluation of type I drug hypersensitivity reactions caused by chemotherapy in hospitalized children. ijca. 2017; 3 (1) :8-11
URL: http://ijca.iums.ac.ir/article-1-89-en.html
Volume 3, Number 1 (2-2017) Back to browse issues page
مجله بین المللی کودکان و نوجوانان International Journal of Children and Adolescents
Persian site map - English site map - Created in 1.128 seconds with 813 queries by yektaweb 3465